See Alike in...

Alike App

Browser

Bi_Bi_Birdy

670d

I’ve been having a lot of issues with GI discomfort: everything from diarrhea to stomach cramps to heartburn. I started having issues around the time I started taking Prozac. A lot of other stuff was going on in life so I didn’t think of that as the cause, but maybe it is? Has anyone else had gi issues when on Prozac?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion